# SDR LR7A00188

- Difficulty date: November 6, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 21,082 hours, 12,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3633301
- Condition: Cracked
- Location: Fuselage
- Part time: 21,082 hours, 12,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER HA1200, FOUND FS 781 RT UPPER AND LOWER RING SEGMENTS AT RBL 61.0 TORN AND CRACKED BY CARGO IMPACT AT LONGERON ATTACH.  AIRCRAT FERRIED TO CBG FOR REPAIR.  REPAIRED UPPER RING SEGMENT PER SRM SMP 583-53-50-07 AND LOWER RING SEGMENT PER 53-50-13.  MARSHALLS AEROSPACE WO HD61001.  NR 0001 & 0002.
